# SDR COEA2011080309816

- Difficulty date: August 3, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N816FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 347
- Aircraft time: 27,911 hours, 28,651 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53571603200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / MAJOR REPAIR:  INTERIOR FUSELAGE SKIN AT FR28D COMMON TO NUT PLATES 1" - 6" LEFT OF BL 0 HAS LEVEL 2 CORROSION.  REPAIR PER STRUCTURAL REPAIR INSTRUCTIONS FROM ATR.
